# SDR QXEA2014092500808

- Difficulty date: September 25, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 8,610 hours, 9,032 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL EMERGENCY EXIT LIGHT INOPERATIVE .  FOUND CONNECTOR DISCONNECTED.   SECURED THE CONNECTOR AND PERFORMED AN OPS CHECK IAW TASK CAR 335000202-60045.   CHECKED GOOD.
